Oral Health

Question
Posted by: CC | 2011/08/17

Q.

Stained Teeth

Hi Doc. Both my girls (ages 6 and 10) has stains on their teeth. They brush often, and don''t really eat food with artificial colourants etc in. What could be the cause and how can I treat it at home? Would changing their tooth paste help?

Expert's Reply

A.

Oral health expert

staining can be caused by foodstuff or medication amongst other things. The cause needs to be determined first. See a dentist.
Changing the toothpaste will not have any effect on the staining.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: dental expert | 2011/08/17

staining can be caused by foodstuff or medication amongst other things. The cause needs to be determined first. See a dentist.
Changing the toothpaste will not have any effect on the staining.

Reply to dental expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.